RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 765–768 (Mi zvmmf5948)  

Scientific communications

The convergence of the method of the loaded functional in convex programming problems

V. Yu. Lebedev

Moscow

Full text: PDF file (416 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 198–202

Bibliographic databases:

UDC: 518:51:33.115
MSC: Primary 90C25; Secondary 41A25
Received: 09.12.1975

Citation: V. Yu. Lebedev, “The convergence of the method of the loaded functional in convex programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 765–768; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 198–202

Citation in format AMSBIB
\Bibitem{Leb77}
\by V.~Yu.~Lebedev
\paper The convergence of the method of the loaded functional in convex programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 765--768
\mathnet{http://mi.mathnet.ru/zvmmf5948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0465194}
\zmath{https://zbmath.org/?q=an:0356.90051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 198--202
\crossref{https://doi.org/10.1016/0041-5553(77)90154-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5948
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020